Monotonic cascade interpolation for semi-Lagrangian advection

Citation
R. Nair et al., Monotonic cascade interpolation for semi-Lagrangian advection, Q J R METEO, 125(553), 1999, pp. 197-212
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Earth Sciences
Journal title
QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY
ISSN journal
0035-9009 → ACNP
Volume
125
Issue
553
Year of publication
1999
Part
A
Pages
197 - 212
Database
ISI
SICI code
0035-9009(199901)125:553<197:MCIFSA>2.0.ZU;2-F
Abstract
A simpler, more efficient, and more robust form of cascade interpolation is proposed. It significantly reduces the considerable overhead required to d etermine the mesh points of the intermediate mesh, without degrading accura cy. A simple improvement of an existing monotonic filter is also proposed t o address a deficiency and enhance robustness. These ideas are demonstrated using two standard test-problems.